# SDR IPXA13578214

- Difficulty date: April 25, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 21,955 hours, 13,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545755
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8S4, FLOORBOARD 242XEF HAS EDGE DAMAGE.     FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9692-H.
